CSpace

Browse/Search Results:  1-4 of 4 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Semistrictly preinvex fuzzy mappings 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2004, 卷号: 81, 期号: 11, 页码: 1319-1328
Authors:  Mishra, SK;  Wang, SY;  Lai, KK
Favorite  |  View/Download:45/0  |  Submit date:2018/07/30
fuzzy number  convex fuzzy mapping  preinvex fuzzy mapping  prequasi-invex fuzzy mapping  invex fuzzy mapping  fuzzy optimization  
Duality in vector optimization in Banach spaces with generalized convexity 期刊论文
JOURNAL OF GLOBAL OPTIMIZATION, 2004, 卷号: 29, 期号: 4, 页码: 415-424
Authors:  Mishra, SK;  Giorgi, G;  Wang, SY
Favorite  |  View/Download:37/0  |  Submit date:2018/07/30
duality  nonsmooth programming  optimality conditions  type-I functions  vector optimization  
Optimality and duality in nondifferentiable and multiobjective programming under generalized d-Invexity 期刊论文
JOURNAL OF GLOBAL OPTIMIZATION, 2004, 卷号: 29, 期号: 4, 页码: 425-438
Authors:  Mishra, SK;  Wang, SY;  Lai, KK
View  |  Adobe PDF(98Kb)  |  Favorite  |  View/Download:186/43  |  Submit date:2018/07/30
Duality  Generalized D-invexity  Multiobjective Programming  Optimality  Pareto Efficient Solution  
Complex minimax programming under generalized convexity 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2004, 卷号: 167, 期号: 1, 页码: 59-71
Authors:  Mishra, SK;  Wang, SY;  Lai, KK
Favorite  |  View/Download:55/0  |  Submit date:2018/07/30
minimax programming  generalized invex function  duality theorem